Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
$G_2$–instantons over asymptotically cylindrical manifolds

Henrique N Sá Earp

Geometry & Topology 19 (2015) 61–111
Abstract

A concrete model for a 7–dimensional gauge theory under special holonomy is proposed, within the paradigm of Donaldson and Thomas, over the asymptotically cylindrical G2–manifolds provided by Kovalev’s solution to a noncompact version of the Calabi conjecture.

One obtains a solution to the G2–instanton equation from the associated Hermitian Yang–Mills problem, to which the methods of Simpson et al are applied, subject to a crucial asymptotic stability assumption over the “boundary at infinity”.

Keywords
gauge theory, $G_2$–instantons
Mathematical Subject Classification 2010
Primary: 53C07
Secondary: 58J35, 53C29
References
Publication
Received: 6 April 2012
Revised: 9 April 2014
Accepted: 10 May 2014
Published: 27 February 2015
Proposed: Ronald Stern
Seconded: Ciprian Manolescu, Richard Thomas
Authors
Henrique N Sá Earp
Imperial College London
London SW7 2AZ
UK
Universidade Estadual de Campinas (Unicamp)
São Paulo
Brazil
http://www.ime.unicamp.br/~hqsaearp